Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

April 24, 2021Marengo County, Alabama

NWS Birmingham, AL issued this special weather statement at Apr 24, 2021, 9:02 AM CDT for Marengo County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2021, 9:02 AM CDT (14:02 UTC)
Expired
Apr 24, 2021, 9:30 AM CDT
In force
28 min
Issued by
NWS Birmingham, AL

County Marengo County, AL

The radar

The Birmingham radar (KBMX), 155 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 2.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 855 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
855 m²/s²
0-3 km storm-relative helicity
1103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

447 
WWUS84 KBMX 241402
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
902 AM CDT Sat Apr 24 2021
 
ALZ039-241430-
Marengo AL-
902 AM CDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARENGO COUNTY UNTIL 930
AM CDT...

At 902 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nanafalia to 6 miles northeast of Toxey.
Movement was east at 60 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Thomaston, Sweet Water, Putnam, Shawnee, Nanafalia, Consul, Magnolia,
Wayne, Surginer, Miller, Dixons Mill, Vineland, Half Acre, Octagon,
Clayhill, Nicholsville and Calvary.

LAT...LON 3207 8809 3206 8807 3208 8804 3211 8805
      3214 8804 3215 8802 3220 8801 3231 8747
      3227 8747 3227 8751 3225 8752 3213 8752
      3213 8762 3200 8763 3200 8767 3199 8767
      3199 8799 3201 8809 3200 8811 3205 8812
TIME...MOT...LOC 1402Z 260DEG 51KT 3216 8802 3196 8822 

$$

05

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Apr 24, 8:53 AM CDT, 9 minutes earlier.

Area forecast discussion, Apr 24, 8:53 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
853 AM CDT Sat Apr 24 2021

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 0853 AM CDT Sat Apr 24 2021/

Local mesoscale update valid through 11 am.

A surface warm front extended from a surface low over East-Central
Arkansas southward to just south of Columbus Mississippi and
extended further southeast to near Montgomery Alabama.

Earlier convection to our south has pushed east out of the state
into Georgia. We are currently monitoring showers across portions
of our western and southwest counties with a few thunderstorms
far southwest. Heaviest activity is moving into far Interior
Southwest Alabama. The strongest activity will be capable of
producing damaging winds and large hail along with a brief
tornado.

Low-level instability values are maximized across our south and
southwest counties but they remain on the low end with SBCAPE
values generally less than 500 J/kg. Shear values remain favorable
generally near and south of the Interstate 20 corridor for
organized convection.

We will continue to monitor activity across our southwest and
south-central counties through late morning.

As far as this afternoon... we recently began to trim and reduce
the overall risk and focus on the southern portion of the area as
the better lower-level instability looks to reside in this
vicinity. Conditions look to become more hostile with time as
drier air aloft to the west arrives over the area as we progress
through the afternoon and into the evening hours. The magnitude of
drier air arriving aloft may help to efficiently discourage
convective development in spite of height falls aloft that would
contribute to steepening lapse rates as the upper trough nears
from the west.

05

Previous short-term discussion:
/Updated at 0305 AM CDT Sat Apr 24 2021/

Widespread light to moderate rainfall is ongoing this morning
across Central Alabama, with occasional embedded lightning
strikes. A broad area of low pressure is positioned to our west,
with a warm front along the northern Gulf Coast. Mid level height
falls are occurring in response to a mid level shortwave, with
strengthening low level wind fields. Stronger storms moving
eastward near the warm front are now moving in a more
northeasterly direction, and crossing extreme southern portions
of Central Alabama. Will be watching these cells for severe
potential, as strong wind shear values are favorable for rotating
updrafts. As the warm front tries to inch northward in response to
increasing low level winds, the chance of severe storms will
increase.

The question becomes how will this activity impact the rest of
today. Rainfall north of a warm front traditionally reinforces the
cooler airmass north of the boundary, preventing the warm,
unstable airmass from lifting northward. The surface low remains
broad and second mid level shortwave begins to flatten as it
crosses the Tennessee Valley later today. However, models
continue to show the potential for airmass recovery due to a break
in activity before mid day. Most recent hi-res model runs show
that re-development occurring earlier in the morning. This would
limit the potential for the warm front to lift northward and the
coverage area of severe storms late today.

Right now, the back edge of the current rain shield will be
entering western Central Alabama around 7am, and quickly pushing
eastward. With the approach of the second shortwave, wind shear
values remain strong, with 0-6km bulk shear values greater than
60kts. We will be watching for that warm front to lift northward,
as surface low pressure becomes centered to our northwest ahead of
the second shortwave through the morning and early afternoon. If
that occurs, the chances of severe storms and storms will remain.
Will maintain the enhanced threat area for much of Central
Alabama, and watch trends through the morning.

A cold front will push rainfall to the east and end any storm
threat this evening. Temperatures remain mild, with lows tonight
in the 50s. Dry and sunny tomorrow, with highs in the 70s.

14

.LONG TERM...
/Updated at 0305 AM CDT Sat Apr 24 2021/

Sunday night through Wednesday.

A dominant deep-layer ridge will build across the eastern CONUS at
the start of the work week. Height rises and southerly low-level
flow will result in above average temperatures Monday through
Wednesday. Anticyclonic flow and very dry air will suppress rain
chances through this period with mostly clear to partly cloudy
skies. Temperatures will range from the mid 80s during the day to
upper 50s/lower 60s at night.

Wednesday night through Friday.

Highly amplified troughing will encompass much of the Central CONUS
for the second half of the week. At the surface, an elongated area
of low pressure will be situated from the Midwest into the Southern
Plains producing a large swath of eastward moving showers and
thunderstorms along a cold front while the ridge builds further into
the Atlantic. This highly dynamic system will continue to deepen as
it moves towards the Southeast and could pose a threat for severe
weather across Central AL either Thursday or Friday, but the timing
is quite uncertain at the moment.

86

&&

.AVIATION...
12Z TAF Discussion.

Widespread rainfall with embedded lightning in ending from west to
east this morning. However, expect several clusters of storms to
impact the area through this evening, and have left at least
30-40% pops in for all terminals. The first of these clusters will
be a line of weakening storms moved westward, and impacting TCL,
BHM, and EET between 12-14Z. Storms that develop, especially
during peak heating this afternoon, could be strong to severe.

Winds will remain gusty through the day. Winds will begin the
period from the east to southeast and veer to the southwest this
morning. Winds of 10-15 kts are expected with wind gusts of
20-25kts. As low level winds increase to around 40kts, periods of
enhanced LLWS will be possible at all terminals. This will be
outside of any strong winds associated with convection.

CIG and VIS reductions are expected, with MVFR cigs likely this
morning. Periods of heavier rainfall could bring vis down to
1-3SM at times. Conditions improve late in the forecast period as
a cold front moves through the area, indicated by ending rain
chances and a wind shift to the northwest.

Note: AMD NOT SKED for ANB and ASN until further notice.

14

&&

.FIRE WEATHER...

Widespread rainfall will continue through the early morning
hours, before scattered strong to severe storms are expected
through much of the day. Strong southeasterly winds will become
southwesterly today, with wind gusts of 25-30mph outside of any
convection. A cold front moves through the area tonight, with dry
conditions returning tomorrow and continuing through at least
midweek.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  49  73  46  83 /  90  30   0   0   0
Anniston    73  51  73  49  83 /  90  30   0   0   0
Birmingham  75  52  74  52  84 /  90  20   0   0   0
Tuscaloosa  78  53  75  51  84 /  60  10   0   0   0
Calera      75  53  73  52  82 /  80  20   0   0   0
Auburn      73  54  74  53  81 /  90  30   0   0   0
Montgomery  78  56  76  54  83 /  80  20   0   0   0
Troy        77  57  76  55  84 /  90  40   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 24, 9:01 AM CDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Birmingham AL
901 AM CDT Sat Apr 24 2021

ALZ011>015-017>050-251715-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
901 AM CDT Sat Apr 24 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible from Noon through 9 PM,
generally along and south of Interstate 20. Threats include damaging
winds up to 60 mph, quarter size hail, and a brief tornado.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through this evening.

In the hours before

Special weather statement, Apr 24, 6:26 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
626 AM CDT Sat Apr 24 2021

ALZ049-241215-
Pike AL-
626 AM CDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIKE COUNTY UNTIL
715 AM CDT...

At 625 AM CDT, Doppler radar was tracking a strong thunderstorm near
Dozier, or 12 miles north of Andalusia, moving east at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Troy, Goshen, Mossy Grove and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3163 8618 3165 8616 3166 8616 3166 8615
      3176 8615 3181 8598 3162 8589 3162 8618
TIME...MOT...LOC 1125Z 247DEG 46KT 3148 8643

05
Special weather statement, Apr 24, 7:05 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
705 AM CDT Sat Apr 24 2021

ALZ037-038-043>050-241300-
Pike AL-Lee AL-Tallapoosa AL-Montgomery AL-Macon AL-Bullock AL-
Russell AL-Barbour AL-Elmore AL-Chambers AL-
705 AM CDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIKE...LEE...SOUTHEASTERN
ELMORE...BULLOCK...MACON...SOUTHEASTERN TALLAPOOSA...SOUTHERN
CHAMBERS...NORTHEASTERN MONTGOMERY...BARBOUR AND RUSSELL COUNTIES
UNTIL 800 AM CDT...

At 705 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eclectic to 7 miles south of Brundidge.
Movement was east at 65 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Auburn, Phenix City, Opelika, Troy, Eufaula, Tuskegee, Valley,
Lanett, Tallassee, Union Springs, Brundidge, Clio, Notasulga,
Hurtsboro, Midway, Smiths, Milstead, Smiths Station, West Point and
Clayton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3213 8506 3202 8505 3189 8513 3176 8513
      3174 8521 3170 8522 3171 8541 3162 8542
      3162 8589 3260 8610 3293 8520 3285 8515
      3281 8517 3278 8512 3276 8514 3274 8511
      3265 8511 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 1205Z 250DEG 55KT 3256 8603 3162 8584

05
Special weather statement, Apr 24, 8:04 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Birmingham AL
804 AM CDT Sat Apr 24 2021

ALZ030-241330-
Sumter AL-
804 AM CDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 830
AM CDT...

At 804 AM CDT, Doppler radar was tracking a strong thunderstorm over
Toomsuba, or 7 miles southwest of Cuba, moving east at 70 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Livingston, York, Cuba, Coatopa, Dug Hill, Kinterbish, Old Mallard
Airport, Belmont, Demopolis Lock And Dam, Lilita, McDowell, Bellamy,
I 20 Welcome Center At Cuba, Ward and Whitfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3256 8839 3258 8788 3254 8787 3252 8784
      3252 8791 3246 8796 3244 8803 3242 8804
      3238 8804 3237 8802 3235 8800 3235 8797
      3231 8793 3231 8842
TIME...MOT...LOC 1304Z 264DEG 60KT 3240 8850

05
Special weather statement, Apr 24, 8:25 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Birmingham AL
825 AM CDT Sat Apr 24 2021

ALZ030>032-039-241400-
Greene AL-Hale AL-Sumter AL-Marengo AL-
825 AM CDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARENGO...SOUTHEASTERN
GREENE...SOUTHERN HALE AND SOUTHEASTERN SUMTER COUNTIES UNTIL 900 AM
CDT...

At 825 AM CDT, Doppler radar was tracking a strong thunderstorm over
Dug Hill, or 10 miles west of Demopolis, moving east at 70 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Demopolis, Greensboro, Uniontown, Jefferson, Forkland, Newbern,
Faunsdale, Duffys Bend, Arcola, Coatopa, Dug Hill, U.S. 80 and AL 28,
Old Spring Hill, Belmont, Demopolis Lock And Dam, Gallion, McDowell,
Whitfield, Birdine and Cedarville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3272 8747 3266 8747 3265 8753 3242 8752
      3235 8812 3258 8813
TIME...MOT...LOC 1325Z 259DEG 61KT 3249 8802

05
Special weather statement, Apr 24, 8:55 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
855 AM CDT Sat Apr 24 2021

ALZ032-033-241430-
Hale AL-Perry AL-
855 AM CDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERRY AND SOUTH CENTRAL
HALE COUNTIES UNTIL 930 AM CDT...

At 855 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newbern, or near Uniontown, moving east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marion, Newbern, Vaiden, Suttle, Judson College, Radford, Sprott,
Vaiden Field Airport and Laneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3260 8766 3274 8702 3269 8703 3266 8703
      3264 8705 3260 8704 3257 8708 3254 8708
      3250 8710 3247 8752 3248 8752 3248 8763
      3249 8763
TIME...MOT...LOC 1355Z 258DEG 46KT 3253 8755

05
Special weather statement, Apr 24, 9:02 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
902 AM CDT Sat Apr 24 2021

ALZ039-241430-
Marengo AL-
902 AM CDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARENGO COUNTY UNTIL 930
AM CDT...

At 902 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nanafalia to 6 miles northeast of Toxey.
Movement was east at 60 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Thomaston, Sweet Water, Putnam, Shawnee, Nanafalia, Consul, Magnolia,
Wayne, Surginer, Miller, Dixons Mill, Vineland, Half Acre, Octagon,
Clayhill, Nicholsville and Calvary.

LAT...LON 3207 8809 3206 8807 3208 8804 3211 8805
      3214 8804 3215 8802 3220 8801 3231 8747
      3227 8747 3227 8751 3225 8752 3213 8752
      3213 8762 3200 8763 3200 8767 3199 8767
      3199 8799 3201 8809 3200 8811 3205 8812
TIME...MOT...LOC 1402Z 260DEG 51KT 3216 8802 3196 8822

05

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 4:37 AM CDTSpecial Weather StatementBMXLowndes68 min
Apr 24, 5:40 AM CDTSpecial Weather StatementBMXLowndes65 min
Apr 24, 6:24 AM CDTSpecial Weather StatementBMXMontgomery36 min
Apr 24, 6:26 AM CDTSpecial Weather StatementBMXPike49 min
Apr 24, 7:05 AM CDTSpecial Weather StatementBMXBarbour, Bullock, Lee, Macon, Russell55 min
Apr 24, 8:04 AM CDTSpecial Weather StatementBMXSumter26 min
Apr 24, 8:25 AM CDTSpecial Weather StatementBMXHale35 min
Apr 24, 8:55 AM CDTSpecial Weather StatementBMXPerry35 min
Apr 24, 9:46 AM CDTSpecial Weather StatementBMXDallas29 min
Apr 24, 10:33 AM CDTSpecial Weather StatementBMXLowndes, Montgomery42 min
Apr 24, 11:05 AM CDTSpecial Weather StatementBMXMacon40 min
Apr 24, 3:11 PM CDTSpecial Weather StatementBMXPerry34 min
Apr 24, 3:22 PM CDTSpecial Weather StatementBMXMontgomery38 min
Apr 24, 3:26 PM CDTSpecial Weather StatementBMXFayette34 min
Apr 24, 3:27 PM CDTSpecial Weather StatementBMXWinston33 min
Apr 24, 3:28 PM CDTSevere Thunderstorm WarningBMXMacon, Montgomery32 min
Apr 24, 3:31 PM CDTSpecial Weather StatementBMXClay29 min
Apr 24, 3:35 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston40 min
Apr 24, 3:44 PM CDTSevere Thunderstorm WarningBMXMacon, Tallapoosa31 min
Apr 24, 3:58 PM CDTSevere Thunderstorm WarningBMXLee35 min
Apr 24, 4:00 PM CDTSpecial Weather StatementBMXWinston15 min
Apr 24, 4:01 PM CDTSpecial Weather StatementBMXRandolph44 min
Apr 24, 4:03 PM CDTSpecial Weather StatementBMXAutauga42 min
Apr 24, 4:14 PM CDTSpecial Weather StatementBMXWalker46 min
Apr 24, 4:14 PM CDTSevere Thunderstorm WarningBMXChambers33 min
Apr 24, 4:18 PM CDTSpecial Weather StatementBMXLowndes42 min
Apr 24, 4:22 PM CDTSpecial Weather StatementBMXRussell23 min
Apr 24, 4:29 PM CDTSpecial Weather StatementBMXBlount, Tuscaloosa61 min
Apr 24, 4:31 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker29 min
Apr 24, 4:35 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery36 min
Apr 24, 4:35 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson25 min
Apr 24, 4:52 PM CDTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa38 min
Apr 24, 4:55 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Tallapoosa38 min
Apr 24, 4:58 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair32 min
Apr 24, 5:02 PM CDTSevere Thunderstorm WarningBMXBlount, St. Clair28 min
Apr 24, 5:17 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair43 min
Apr 24, 5:23 PM CDTSevere Thunderstorm WarningBMXPike52 min
Apr 24, 5:25 PM CDTSpecial Weather StatementBMXBibb, St. Clair, Shelby35 min
Apr 24, 5:37 PM CDTSevere Thunderstorm WarningBMXBibb, Shelby, Talladega23 min
Apr 24, 5:40 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Shelby, Talladega35 min
Apr 24, 5:43 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock47 min
Apr 24, 5:44 PM CDTSevere Thunderstorm WarningBMXCherokee31 min
Apr 24, 5:52 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah37 min
Apr 24, 5:58 PM CDTSpecial Weather StatementBMXShelby32 min
Apr 24, 6:09 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Shelby, Talladega51 min
Apr 24, 6:12 PM CDTSevere Thunderstorm WarningBMXBarbour18 min
Apr 24, 6:22 PM CDTSevere Thunderstorm WarningBMXBarbour, Pike38 min
Apr 24, 6:28 PM CDTSevere Thunderstorm WarningBMXCleburne32 min
Apr 24, 6:37 PM CDTSpecial Weather StatementBMXClay, Randolph38 min
Apr 24, 6:48 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa57 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.